# SDR AALA20100903TUL04

- Difficulty date: August 24, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 65,611 hours, 22,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Part time: 65,610 hours, 22,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 7 SLAT UPPER SKIN AT INBOARD DRIVE TRACK.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-3.
